Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1974, Volume 131, Pages 16–24 (Mi tm3181)  

This article is cited in 1 scientific paper (total in 1 paper)

Estimates for the moduli of continuity of abstract functions defined in a domain

O. V. Besov


Full text: PDF file (830 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1974, 131, 15–23

Bibliographic databases:
UDC: 517.518.22

Citation: O. V. Besov, “Estimates for the moduli of continuity of abstract functions defined in a domain”, Investigations in the theory of differentiable functions of many variables and its applications. Part V, Trudy Mat. Inst. Steklov., 131, 1974, 16–24; Proc. Steklov Inst. Math., 131 (1974), 15–23

Citation in format AMSBIB
\Bibitem{Bes74}
\by O.~V.~Besov
\paper Estimates for the moduli of continuity of abstract functions defined in a domain
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~V
\serial Trudy Mat. Inst. Steklov.
\yr 1974
\vol 131
\pages 16--24
\mathnet{http://mi.mathnet.ru/tm3181}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=355571}
\zmath{https://zbmath.org/?q=an:0316.46022}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1974
\vol 131
\pages 15--23


Linking options:
  • http://mi.mathnet.ru/eng/tm3181
  • http://mi.mathnet.ru/eng/tm/v131/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:125
    Full text:58

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021